Economics at your fingertips  

Confidence Sets for the Coefficients Vector of a Linear Regression Model with Nonspherical Disturbances

Anoop Chaturvedi (), Hikaru Hasegawa, Ajit Chaturvedi and Govind Shukla

Econometric Theory, 1997, vol. 13, issue 3, 406-429

Abstract: In this present paper, considering a linear regression model with nonspherical disturbances, improved confidence sets for the regression coefficients vector are developed using the Stein rule estimators. We derive the large-sample approximations for the coverage probabilities and the expected volumes of the confidence sets based on the feasible generalized least-squares estimator and the Stein rule estimator and discuss their ranking.

Date: 1997
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) ... type/journal_article link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Keith Waters ().

Page updated 2023-01-23
Handle: RePEc:cup:etheor:v:13:y:1997:i:03:p:406-429_00